Sore right arm, numb feeling, tingling after taking shot of methamphetamine
my friend prepared the shot of methamphetamine. She shot me in the right arm in the crease. She wasn't very slow or careful. She stuck it in really fast. Plunged the meth. Afterwords. I didn't feel a rush at all. However. The injection site and around it is very sore. Painful. Also slightly numb and tingly. What is going ooon. I also feel very weird and strange. Something is definitively wrong
Hi, it appears that she has given the shot in the area of less or no blood supply, like ligaments or connective tissue. Here the absorption also will be nil, so you didn't feel the effect. The meth in that area didn't get absorbed and formed inflamation, that is to be treated, So i advise you to consult a surgeon for diagnosis and treatment. Thank you.
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]